# SDR DALA2022012600546

- Difficulty date: January 20, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 16,215 hours, 8,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SVC CHK FOUND EMER EXIT LIGHTS @ ROWS 15,19 +23 ABC SIDE INOP. TROUBLE SHOOT PER A321 TSM 33-51-00 FOUND FAULT 11WL. REMOVED AND REPLACED EPSU PER A321 AMM 33-51. OPS CHECK GOOD. MEL AND PLACARD REMOVED. (M) PROCEDURES REVERSED. (L/P# 8182004)
